# SDR USAA2013092700003

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 63,988 hours, 24,291 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE2400021
- Part serial: 0049
- Condition: Low Pressure
- Location: R2 Door
- Part time: 63,991 hours, 24,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY OPERATION CYLINDER PRESSURE IS LOW. SERVICED EMERGENCY OPERATION CYLINDER, R-2 DOOR.
